# SDR A6WA201240147

- Difficulty date: December 30, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR ROD LUG CHAFED.  C/W REO 601R52-82-143.  MEASURED CHAFING AFTER BLENDING IAW REO STEP 1, ORIG MATERIAL 0.329, IN LIMITS IAW REO.  C/W NDT, NO DEFECTS NOTED.  RETURNED FINISH TO A023 IAW REO 601R-52-82-143.
